# SDR DXTA2025010601842

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,205 hours, 10,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC5
- Part serial: NSN
- Condition: Inoperative
- Location: Zoen 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY LIGHTS INOP WITH SWITCH IN ARM, WORKS MORMALLY WITH SWITCH ON CORRECTIVE ACTION: REPLACED FUSE IN #1 EMERGENCY BATTERY PACK. OPS CHECK GOOD. IAW CE-680 AMM 33-50-00.
